MathSciNet Relay Station
MathSciNet bibliographic data
MR2280202 30C10 (26C10 26D05 30C15 42A05)
Borwein, Peter; Mossinghoff, Michael J.; Vaaler, Jeffrey D. Generalizations of Gonçalves' inequality. Proc. Amer. Math. Soc. 135 (2007), no. 1, 253–261.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement